# SDR P5CA2017060900160

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,709 hours, 2,627 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT DECK AUTO CONTROLLER DOES NOT REGULATE TEMPERATURE.  GROUND OPS CHECKED OK,  NO FAULTS IAW AMM 21-51-00, & 21-61-00.
